Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 2, 2015, 7:45 PM EDT for Bay County, Midland County, Michigan. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 7:45 PM EDT (23:45 UTC)
- Expired
- Aug 2, 2015, 8:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bay County, MI, Midland County, MI
The radar
The Detroit radar (KDTX), 119 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 7:51 PM EDT | TSTM WND DMG | Midland, MI | WIRES DOWN |
| Aug 2, 7:56 PM EDT | TSTM WND DMG | Kawkawlin, MI | WIRES AND BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 6:27 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS53 KDTX 022345
SVRDTX
MIC017-111-030015-
/O.NEW.KDTX.SV.W.0049.150802T2345Z-150803T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
745 PM EDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAY COUNTY IN SOUTHEASTERN MICHIGAN...
MIDLAND COUNTY IN SOUTHEASTERN MICHIGAN...
* UNTIL 815 PM EDT
* AT 745 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STERLING TO 7 MILES SOUTH OF RHODES TO NEAR OIL
CITY...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PINCONNING AND LINWOOD AROUND 755 PM EDT.
MIDLAND AROUND 805 PM EDT.
AUBURN AROUND 810 PM EDT.
BAY CITY...KAWKAWLIN AND ESSEXVILLE AROUND 815 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
POSEYVILLE...CRUMP...LAPORTE...NORTH BRADLEY...WILLARD...
GORDONVILLE...HOPE...AVERILL...PORTER TOWNSHIP AND BOMBAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4381 8449 4383 8417 4400 8416 4400 8405
4391 8404 4391 8391 4381 8392 4375 8396
4367 8391 4362 8374 4361 8373 4360 8370
4348 8370 4349 8382 4352 8382 4352 8405
4357 8405 4357 8417 4348 8417 4347 8461
TIME...MOT...LOC 2345Z 270DEG 54KT 4404 8406 4380 8414 4358 8455
HAIL...<.75IN
WIND...60MPH
$$
SC2 follow-up statements
792
WWUS53 KDTX 022358
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
758 PM EDT SUN AUG 2 2015
MIC017-111-030015-
/O.CON.KDTX.SV.W.0049.000000T0000Z-150803T0015Z/
BAY MI-MIDLAND MI-
758 PM EDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR BAY AND MIDLAND COUNTIES...
AT 758 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR AU GRES TO 6 MILES SOUTHEAST OF PINCONNING TO
NEAR MIDLAND...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BAY CITY...KAWKAWLIN AND ESSEXVILLE AROUND 815 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
POSEYVILLE...CRUMP...LAPORTE...WILLARD...GORDONVILLE...AVERILL...
PORTER TOWNSHIP...BOMBAY AND BAY CITY STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 8455 4383 8417 4391 8404 4391 8391
4381 8392 4375 8396 4367 8391 4362 8374
4361 8373 4360 8370 4348 8370 4349 8382
4352 8382 4352 8405 4357 8405 4357 8417
4348 8417 4347 8461
TIME...MOT...LOC 2358Z 270DEG 54KT 4404 8377 4380 8385 4358 8426
HAIL...<.75IN
WIND...60MPH
$$
SC238
WWUS53 KDTX 030010
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
810 PM EDT SUN AUG 2 2015
MIC017-111-030020-
/O.EXP.KDTX.SV.W.0049.000000T0000Z-150803T0015Z/
BAY MI-MIDLAND MI-
810 PM EDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR BAY AND MIDLAND COUNTIES WILL
EXPIRE AT 815 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN MICHIGAN.
LAT...LON 4364 8455 4383 8417 4391 8404 4391 8391
4381 8392 4375 8396 4367 8391 4362 8374
4361 8373 4360 8370 4348 8370 4349 8382
4352 8382 4352 8405 4357 8405 4357 8417
4348 8417 4347 8461
TIME...MOT...LOC 0007Z 270DEG 54KT 4404 8377 4380 8385 4358 8426
$$
SSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:04 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 2, 7:04 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 704 PM EDT SUN AUG 2 2015 .AVIATION... THUNDERSTORMS ARE SAGGING SOUTHWARD INTO THE AREA AND WILL AFFECT MBS AS THE FORECAST PERIOD BEGINS AND THEN SETTLE SOUTH THROUGH THE REMAINDER OF THE TERMINALS THROUGH ABOUT 05Z OR SO. EXPECT IFR/MVFR CONDITIONS IN THE HEAVY RAIN THAT OCCURS...WITH GUSTY WINDS WILL THE STRONGEST STORMS. IN FACT...POCKETS OF SEVERE WIND GUSTS TO 50 KNOTS IS NOT OUT OF THE QUESTION. MVFR/LOWER VFR CIGS MAY PERSIST DURING THE NIGHT WITH A STRAY SHRA OR TWO AS UPPER LEVEL TROUGH PIVOTS THROUGH...BUT GENERALLY EXPECT A TRANSITION BACK TO VFR INTO MONDAY. FOR DTW...MOST PROBABLE TIME FOR THUNDERSTORMS REMAINS IN THE 02Z- 06Z TIME FRAME AS LINE OF CONVECTION WORKS INTO AREA IN ADVANCE OF COLD FRONT. THIS FRONT WILL THEN CLEAR THE AREA LATER TONIGHT INTO MONDAY MORNING AND BRING VFR CONDITIONS. //DTW THRESHOLD PROBABILITIES... * LOW FOR TSTORMS 00Z-03Z...THEN MEDIUM 03Z-06Z TONIGHT. && .PREV DISCUSSION...ISSUED 325 PM EDT SUN AUG 2 2015 SHORT TERM...THIS AFTERNOON AND TONIGHT SCATTERED CONVECTION CONTINUES TO BUBBLE OVER FAR NORTHERN CWA ALONG WEST TO EAST OUTFLOW BOUNDARY STALLED OVER THAT AREA ALONG SOUTHERN PERIPHERY OF CONVECTIVE CLUSTER TRACK(S) FROM THIS MORNING AND EARLY AFTERNOON. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE IN COVERAGE THROUGH THE REST OF THE AFTERNOON...AT LEAST NORTH OF THE INTERSTATE 69 CORRIDOR. GIVEN THE DEGREE OF INSTABILITY ADVECTING INTO AREA FROM THE WEST AND SOUTHWEST AND FEEDING THIS ACTIVITY...EXPECT SOME OF THESE STORMS TO BE SEVERE. TO THIS POINT...THIS ACTIVITY HAS HAS REMAIN CONFINED TO THE SAGINAW VALLEY AND NORTHERN THUMB. IF THIS REMAINS THE CASE...LATER ACTIVITY THIS EVENING SHOULD HAVE A STRAIGHT SHOT INTO THE AREA WITHIN TOO MUCH IMPEDANCE FROM STABILIZATION IN THE WAKE OF THIS LEAD CLUSTER OF SEVERE STORMS. THIS MAIN WIDESPREAD ACTIVITY...WHICH WILL SPREAD SOUTHWARD THROUGH THE AREA THIS EVENING...STILL LOOKS TO ORGANIZE FROM VARIOUS CONVECTIVE CLUSTERS CURRENTLY ACTIVE OVER NORTHERN WISCONSIN AND WESTERN NORTHERN LOWER MICHIGAN. AS A COLD FRONT AND STRONG UPPER LEVEL SUPPORT FROM AMPLIFYING UPPER TROUGH WORK INTO THE REGION...THESE CLUSTERS SHOULD COMBINE INTO A PRETTY SOLID LINE (OR TWO) OF STORMS AND ACCELERATE THROUGH SOUTHEAST LOWER MICHIGAN FROM MID TO LATE EVENING. WHILE LATE DAY INSTABILITY...CURRENTLY 2500 J/KG OF MLCAPE...WILL EASE BY THIS TIME...HIGH BULK SHEAR FROM STRONG WIND FIELD...ALONG WITH GENERAL UPSCALE ORGANIZATION OF THE MESOSCALE SYSTEM...SHOULD SUPPORT RATHER WIDESPREAD WIND DAMAGE. AS OF 3 PM...IT APPEARS THE STORM CLUSTER THAT WILL LIKELY BECOME OUR MAIN EVENT THIS EVENING IS ORGANIZING OVER NORTHERN WISCONSIN AS THE FULL UPPER SUPPORT OF THE DEEPENING SHORTWAVE TROUGH IS NOW SPREADING INTO THIS AREA. THIS CURRENT LOCATION SUPPORTS A SLIGHTLY FASTER ADVANCE INTO THE AREA BY PERHAPS 1 OR 2 HOURS -VS- THE PREVIOUS FORECAST THINKING. THIS BASICALLY FOCUSES THIS NEXT ROUND OF SEVERE THUNDERSTORMS AT 23Z-00Z OVER THE FAR NORTHERN CWA TO 01Z- 02Z FLINT INTO NORTHERN METRO DETROIT...AND QUICKLY SOUTH FROM THERE THE REST OF THE EVENING AS WHAT WILL MOST LIKELY BE A FORWARD PROPAGATING MCS MATURES AND RACES THROUGH LOWER MICHIGAN. LONG TERM... UPPER LOW CENTER WILL SLOWLY TRACK FROM ONTARIO TO QUEBEC MONDAY AND TUESDAY. THIS WILL KEEP THE NORTHERN AND CENTRAL GREAT LAKES CONFINED WITHIN COOLER WEST TO NORTHWEST FLOW AROUND THE BACKSIDE OF THE SYSTEM. COOLER AND QUIETER WEATHER CAN BE EXPECTED FOR THE FIRST PART OF THE WORK WEEK...ALTHOUGH A FEW SHORTWAVE TROUGHS WILL STILL PIVOT DOWN ACROSS MICHIGAN. MODELS ARE STILL KEYING IN ON A SECONDARY COLD FRONT DROPPING DOWN THROUGH NORTHERN AND CENTRAL LOWER MICHIGAN LATE MONDAY THROUGH THE FIRST PART OF MONDAY NIGHT. FORECAST CONTINUES TO CARRY A LOW CHANCE OF POPS FROM I-69 NORTH WHERE MORE MOISTURE WILL BE AVAILABLE AND WHERE COOLER MID-LEVEL AIR WILL OVERLAP WITH DIURNAL HEATING AHEAD OF THE FRONT. THE SECONDARY FRONT WILL REMAIN SETTLED OVER CENTRAL MICHIGAN INTO TUESDAY...AND MAY AGAIN PROVIDE A FOCUS FOR SHOWERS AND A FEW THUNDERSTORMS TUESDAY AFTERNOON/EVENING AS A SHORTWAVE TROUGH CLIPS ACROSS THE REGION. CONDITIONS WILL FEEL COOLER WITH DEWPOINTS DROPPING INTO MORE COMFORTABLE READINGS IN THE 50S...AND AS DAYTIME HIGHS ONLY REACH INTO THE MID 70S TO LOW 80S MONDAY AND INTO THE 70S ON TUESDAY. WEDNESDAY THROUGH SUNDAY. FAIR WEATHER IS STILL ON TRACK FOR WEDNESDAY AS HIGH PRESSURE MOVES OVER THE REGION. DRY CONDITIONS SHOULD HOLD OVER MOST OF SOUTHEAST MICHIGAN ON THURSDAY MORNING...WITH EXCEPTION OF THE SOUTHERN MOST COUNTIES WHERE SCATTERED SHOWERS WILL BEGIN TO POP. CHANCES OF SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHWARD THROUGH THE AFTERNOON AND EVENING OFF LOW PUSHING INTO NORTHERN OHIO. CONFIDENCE AND TIMING ON THIS SYSTEM IS LOW TO MODERATE DUE TO MODEL INCONSISTENCIES. POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER INTO SATURDAY. MARINE... STRONG SOUTHWEST WINDS WITH GUSTS OF 25 TO 30 KNOTS WILL CONTINUE INTO TONIGHT IN ADVANCE OF A COLD FRONT DROPPING THROUGH THE GREAT LAKES. THE STRONGEST WINDS WILL BE OVER SAGINAW BAY...WHERE SOUTHWEST WINDS WILL FUNNEL. THE FRONT AND A WARM AND UNSTABLE AIRMASS PRECEDING IT WILL ALSO PROVIDE ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT...SOME OF WHICH WILL BE SEVERE. THE MOST LIKELY THREAT WITH THUNDERSTORMS WILL BE WIND GUSTS TO 50 KNOTS. WINDS WILL TURN WEST AND THEN NORTHWEST BEHIND THE FRONT MONDAY. WIND SPEEDS MONDAY LOOK TO BE GREATEST OVER NORTHERN LAKE HURON...WHERE THEY WILL REACH BETWEEN 15 TO 25 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT AS COOLER AIR SETTLES OVER THE CENTRAL GREAT LAKES REGION. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...BEACH HAZARDS STATEMENT UNTIL 10 PM EDT THIS EVENING FOR MIZ049. LAKE HURON...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LHZ421-422-441>443. LAKE ST CLAIR...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LCZ460. MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ444. && AVIATION.....DT SHORT TERM...DG LONG TERM....HLO/DE MARINE.......HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 2, 7:13 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 713 PM EDT SUN AUG 2 2015 MIZ047>049-053>055-060>063-068>070-075-076-082-083-032030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 713 PM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO BUILD SOUTHWARD THROUGH THE AREA AHEAD OF A COLD FRONT THIS EVENING AND INTO THE OVERNIGHT. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE...ESPECIALLY BEFORE 2 AM. STORMS WILL FOCUS ALONG AND NORTH OF INTERSTATE 69 THROUGH 9 PM AND THEN SINK SOUTH INTO METRO DETROIT BETWEEN 10 PM AND MIDNIGHT. THE PRIMARY HAZARD WILL BE DAMAGING WIND GUSTS TO 60 MPH. LARGE HAIL TO ONE INCH IN DIAMETER AND AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. STORM MOTION WILL BE TO THE SOUTHEAST AT 40 MPH. A BEACH HAZARDS STATEMENT IS ALSO IN EFFECT FOR HURON COUNTY. SEE THE LATEST COASTAL HAZARD MESSAGE FOR DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-032030- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 713 PM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO BUILD SOUTHWARD THROUGH THE AREA AHEAD OF A COLD FRONT THIS EVENING AND INTO THE OVERNIGHT. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE...ESPECIALLY BEFORE 2 AM. THE PRIMARY HAZARD WILL BE DAMAGING WIND GUSTS TO 50 KNOTS. LARGE HAIL TO ONE INCH IN DIAMETER AND AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. STORM MOTION WILL BE TO THE SOUTHEAST AT 35 KNOTS. A BEACH HAZARDS STATEMENT IS IN EFFECT FOR HURON COUNTY. SEE THE LATEST COASTAL HAZARD MESSAGE FOR DETAIL. SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE FORECAST FOR DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). DG
In the hours before
Local storm report, Aug 2, 6:58 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
658 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL BAD AXE 43.80N 83.00W
08/02/2015 M0.75 INCH HURON MI TRAINED SPOTTER
&&
DTLocal storm report, Aug 2, 7:08 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
708 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 3 SW CARO 43.46N 83.45W
08/02/2015 M45 MPH TUSCOLA MI AWOS
AT TUSCOLA AREA AIRPORT /KCFS/
&&
DTLocal storm report, Aug 2, 7:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
716 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG 1 S UBLY 43.70N 82.93W
08/02/2015 HURON MI PUBLIC
MULTIPLE TREES AND POWERLINES DOWN.
&&
DTLocal storm report, Aug 2, 7:21 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
721 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM MARINE TSTM WIND 12 NNW BAY PARK 43.81N 83.72W
08/02/2015 M60.00 MPH LHZ422 MI BUOY
MEASURED AT SAGINAW BAY LIGHT 1
0630 PM MARINE TSTM WIND 8 ESE AU GRES 44.02N 83.54W
08/02/2015 M60.00 MPH LHZ421 MI BUOY
MEASURED AT GRAVELLY SHOALS LIGHT
&&
DTLocal storm report, Aug 2, 7:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
736 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL SSW HARBOR BEACH 43.84N 82.66W
08/02/2015 M1.00 INCH HURON MI TRAINED SPOTTER
&&
DELLIOTTLocal storm report, Aug 2, 7:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
739 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG PIGEON 43.83N 83.27W
08/02/2015 HURON MI TRAINED SPOTTER
MULTIPLE TREE BRANCHES 6 TO 10 INCHES IN DIAMETER DOWN
THROUGHOUT PIGEON
&&
DTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:58 AM EDT | Beach Hazards Statement | DTX | Huron | 18 hr |
| Aug 2, 1:33 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac, Tuscola | 57 min |
| Aug 2, 1:44 PM EDT | Special Marine Warning | DTX | 91 min | |
| Aug 2, 2:18 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 57 min |
| Aug 2, 2:24 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac, Tuscola | 81 min |
| Aug 2, 2:28 PM EDT | Special Marine Warning | DTX | 62 min | |
| Aug 2, 2:35 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw | 55 min |
| Aug 2, 2:55 PM EDT | Special Marine Warning | DTX | 95 min | |
| Aug 2, 2:56 PM EDT | Special Marine Warning | DTX | 94 min | |
| Aug 2, 3:21 PM EDT | Tornado Warning | DTX | Sanilac, Tuscola | 39 min |
| Aug 2, 3:29 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw | 32 min |
| Aug 2, 3:34 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac, Tuscola | 56 min |
| Aug 2, 5:10 PM EDT | Special Marine Warning | DTX | 65 min | |
| Aug 2, 5:42 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Aug 2, 5:45 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 90 min |
| Aug 2, 5:57 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 48 min |
| Aug 2, 6:18 PM EDT | Special Marine Warning | DTX | 87 min | |
| Aug 2, 6:24 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac, Tuscola | 81 min |
| Aug 2, 7:05 PM EDT | Special Marine Warning | DTX | 115 min | |
| Aug 2, 7:08 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 32 min |
| Aug 2, 7:25 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 15 min |
| Aug 2, 7:41 PM EDT | Areal Flood Advisory | DTX | Tuscola | 3 hr |
| Aug 2, 7:51 PM EDT | Special Marine Warning | DTX | 84 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.